# SDR SIMA20201122001

- Difficulty date: November 22, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 38,642 hours, 34,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT ON LT WING TO FUSELAGE PANEL INOPERABLE.  C/A: REMOVED AND REPLACED EMERGENCY LIGHT BULB, IAW EMB 145 AMM 33-50-10.  OPERATIONS CHECKED GOOD.
